# SDR AUS20020822

- Difficulty date: August 2, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Piper PA-34-220T
- Engine: Cont TSIO360KB
- Propeller: Hartzl BHCC2YF2
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston Pin
- Part number: 629690
- Condition: Damaged
- Location: Reciprocating En
- Part time: 661 cycles
- Component: Reciprocating En, Cont, TSIO360KB
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 ENGINE PISTON PINS (6OFF) HAD SEVERE DAMAGE TO THE ALUMINIUMEND CAPS. THE END CAPS HAD MIGRATED OUTWARDS AND WERE RUBBING ONTHE CYLINDER WALLS. METAL CONTAMINATION OF ENGINE OIL SYSTEM.
